Cart (Loading....) | Create Account
Close category search window

On singular stochastic control problems for diffusion with jumps

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Menaldi, J. ; Wayne State University, Detroit, MI, USA ; Robin, Maurice

We consider some cases of control problems for diffusion processes with jumps when the payoff functional does not depend explicitly on the control. We prove the continuity of the optimal cost with a quasi-variational inequality interpreting the problems as the limit of an impulse control problem when the cost of impulse tends to zero. Moreover, we show the existence of an optimal control for some particular situations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 11 )

Date of Publication:

Nov 1984

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.